Asymptotic fluctuations of mutagrams

Muller, Hans-Georg, Mueller, Hans-Georg, Müller, Hans-Georg, Wai, Newton . Statistics & Probability Letters 2006. 76 (12) :1201-1210

Locate this article in:

Bibtex

@article{CIS-242145,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Müller, Hans-Georg and Wai, Newton},
  Title = {Asymptotic fluctuations of mutagrams},
  Journal = {Statistics & Probability Letters},
  Volume = {76},
  Number = {12},
  Year = {2006},
  Pages = {1201--1210},
  Keywords = {Kernel estimation, Scaling, Deviance, Quasi-likelihood, Jump discontinuity, SiZer, nonparametric segmentation}
}

Similar articles